# SDR SCNA20250616212

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737-8
- Aircraft serial: 39028
- Aircraft time: 28,153 hours, 17,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT ON FUESLAGE IS INOP.   RELAMPED EMERGENCY LIGHT LI  DOOR AREA REF AMM 33-51-00.
